On a problem connected with the transportation problem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1962_3_1_a4,
author = {Drbohlav, Karel},
title = {On a problem connected with the transportation problem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--22},
year = {1962},
volume = {3},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a4/}
}
Drbohlav, Karel. On a problem connected with the transportation problem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a4/